# SDR DALA2022021601025

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,460 hours, 29,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EXIT LENS MISSING @ RT FWD OVERWING EXIT. CORRECTIVE ACTION: INSTALLED LENS. (8236390)
